Decomposition of a Schur-constant model and its applications

Yichun Chi, Jingping Yang, Yongcheng Qi

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

In this paper, the dependence structure of a Schur-constant model is investigated. A necessary and sufficient condition for a random vector to be Schur-constant is given, and some properties of the Schur-constant model are presented as well. Several applications of the Schur-constant model in insurance and finance are discussed.

Original languageEnglish (US)
Pages (from-to)398-408
Number of pages11
JournalInsurance: Mathematics and Economics
Volume44
Issue number3
DOIs
StatePublished - Jun 2009

Bibliographical note

Funding Information:
The authors thank a reviewer for his/her constructive suggestions which have lead to much improvement on the paper. Chi’s research was supported by China Scholarship Council, Yang’s research was supported by the National Basic Research Program (973 Program) of China (2007CB814905) and NSFC (10871008), and Qi’s research was supported by NSF grant DMS 0604176.

Keywords

  • Archimedean copula
  • Kendall's tau
  • Schur-constant model
  • Spearman's rho
  • Stochastic orders

Fingerprint Dive into the research topics of 'Decomposition of a Schur-constant model and its applications'. Together they form a unique fingerprint.

Cite this